# SDR 08FDEA02719

- Difficulty date: July 6, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 55,741 hours, 13,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Bs 666
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR LOWER JAMB SUPPORT FITTING NR 3 FOUND 3RD LAYER CRACK INDICATION AT HOLE A, C AND D.  MAIN DECK CARGO DOOR LOWER JAMB SUPPORT FITTING NR 3 REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
